# SDR CALA2019052400819

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ST42L FR55-57 STRINGER AND PREVIOUS STRINGER REPAIR SPLICES HAVE CORROSION PER NON ROUTINE 9298916 GENERATED BY N078625 REMOVED EXISTING REPAIRED STRINGER FR 54L-58L IAW SRM 51-42-11 AND INSTALLED NEW STRINGER 42L FR 54L-60L IAW SRM 51-72-11 P1 PAR 2 STEP 1, PAGE 2 PAR B1 STEPS 1-4. THIS REPAIR/REPLAC EMENT IS A CAT A REPAIR, NO SRI/IIR INSPECTION REQUIRED. LOG PAG E 3613945 CLOSED DUE TO STRINGER REPLACEMENT.
